World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Geometric Methods in Modern Physics cover

Volume 11, Issue 10 (November 2014)

No Access
Anomaly and topology change
  • 1450078

https://doi.org/10.1142/S0219887814500789

No Access
On dual r-elastic line
  • 1450079

https://doi.org/10.1142/S0219887814500790

No Access
Remarks on the Jacobi endomorphisms and the Cartan invariants of ODEs
  • 1450080

https://doi.org/10.1142/S0219887814500807

No Access
The affine structure of gravitational theories: Symplectic groups and geometry
  • 1450081

https://doi.org/10.1142/S0219887814500819

No Access
Newtonian, Post-Newtonian and Parametrized Post-Newtonian limits of f(R, 𝒢) gravity
  • 1450082

https://doi.org/10.1142/S0219887814500820

No Access
On the extra force in brane world scenario
  • 1450083

https://doi.org/10.1142/S0219887814500832

No Access
The Aharonov–Bohm effect and its stationary scattering states from the flat circular annulus U(1) holonomy
  • 1450084

https://doi.org/10.1142/S0219887814500844

No Access
Exact solution of a master equation applied to the two-level system of an atom
  • 1450085

https://doi.org/10.1142/S0219887814500856

No Access
Non-inertial frames in Minkowski space-time, accelerated either mathematical or dynamical observers and comments on non-inertial relativistic quantum mechanics
  • 1450086

https://doi.org/10.1142/S0219887814500868

No Access
On Randers change of a Finsler space with mth-root metric
  • 1450087

https://doi.org/10.1142/S021988781450087X

No Access
A geometric method of constructing exact solutions in modified f(R, T)-gravity with Yang–Mills and Higgs interactions
  • 1450088

https://doi.org/10.1142/S0219887814500881

No Access
2-symmetric lightlike hypersurfaces in semi-Riemannian space forms
  • 1450089

https://doi.org/10.1142/S0219887814500893

No Access
A fully relativistic radial fall
  • 1450090

https://doi.org/10.1142/S021988781450090X

No Access
New modified mimetic gravity
  • 1450091

https://doi.org/10.1142/S0219887814500911

No Access
Hopf algebroids associated to Jacobi algebras
  • 1450092

https://doi.org/10.1142/S0219887814500923